# SDR ASAA2014040207415

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 3,632 hours, 1,179 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC DISPLAYED VTK AND BOTH MFC DU'S FMC FUNCTIONS BLANKED THEN RESTORED WITHOUT CREW ACTION - NORMAL OPS AFTER.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 34-62/836. RESET OF FMC OK.  OK FOR SERVICE.
